MAUDE Adverse Event Report: MITG-OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE ACCESSORIES

MITG-OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE ACCESSORIES
Model Number 7209208
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit¿s part that was connected to the ic was internally damaged prior to use.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.A visual inspection was performed and showed distal deposits on the cover glass and scratched, illumination fibers at distal tip needs to be polished, cosmetic refurbishing of the scope, optical system is loose, and glass particles in the optical system.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.The root cause of the observed condition was determined to be a result of a misuse of the product.The instructions for use recommends ¿¿ careful inspection of the operative control unit before and after the procedure for possible signs of damage.Immediate detection and repair of minor damage will extend the life of the operative control unit.¿ damage may occur if the headpiece is handled roughly during use.Excessive forces may result in traumatic insertion, chipping particles of the optical glass, or other damage to the unit.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE ACCESSORIES
Manufacturer (Section D)
MITG-OKLAHOMA CITY
75 s. meridian ave
oklahoma OK 73107
MDR Report Key7123071
Report Number1643264-2017-21144
Device Sequence Number13785967
Product Code HIH
UDI-Device Identifier10884521746664
UDI-Public10884521746664
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K013870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209208
Device Catalogue Number7209208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1